MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036124080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Additional information provided by the customer indicated no anomalies noted to the device during preparation/prior to use and continuous flush was maintained.In the case of this complaint it is most likely that the main coil detached prematurely inside the patient due to the patient anatomy, handling issues, and procedural factors encountered during use.However, this cannot be confirmed.Therefore, based on the information currently available the exact cause for the reported event cannot be determined.The subject device is not available.
 
Event or Problem Description
During the coil embolization procedure, it was reported that the coil (subject device) could not be placed well.So the physician decided to remove it, however, the main coil was prematurely detached in the microcatheter during removal.Then the coil was removed together with the microcatheter.The procedure was completed successfully after replacing the coil.No clinical consequences reported to the patient.

Brand Name
TARGET XL 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9416143
Report Number3008881809-2019-00374
Device Sequence Number16276987
Product Code HCG
UDI-Device Identifier07613327128390
UDI-Public07613327128390
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberM0036124080
Device Lot Number20060528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER)
Patient Age68 YR